# SDR N6WA2023033001

- Difficulty date: March 26, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10280
- Aircraft time: 32,317 hours, 22,854 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP13932117
- Part serial: 21200H2830
- Condition: Shorted
- Location: Lh
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM CA WINDSHIELD ELECTRICAL CONNECTORS NEXT TO PEN HOLDER IN FLIGHT AT 8000 FEET SMOKE STOPPED WHEN LH WSHLD HEAT SWITCHED OFF. PERFORMED OPS CHECK OF WINDSHIELD HEAT IAW CRJ 550 AMM 30-41-06. OPS CHECK FAILED. TROUBLESHOT LH WINDSHIELD HEAT IAW CRJ 550 FIM 30-41-00. FOUND NO ARCING. PERFORMED RESISTANCE CHECKS AND FOUND RESISTANCE ACROSS P1 AND P2 OUT OF LIMITS. R&R LEFT HAND WINDSHIELD IAW CRJ 550 AMM 56-11-01 OPS CHECK GOOD.
